?

Log in

No account? Create an account

New diary! - The online computery journal thingy of a turtle

Mar. 25th, 2007

07:09 pm - New diary!

Previous Entry Share Next Entry



I've now started the Furry Cruise 2006 diary! Only two pages up so far: the title page and page 1-1. Keep watching this space for more.

Current Mood: complacentcomplacent
Current Music: Ome Henk - Opblaaskrokodil

Comments:

[User Picture]
From:thecanuckguy
Date:March 26th, 2007 12:42 am (UTC)
(Link)
Uhh, why is Charlotte on your map in *South* Carolina? Unless you mean that you flew to the good Charlotte, which is the one in South Carolina, not North Carolina. But then you said you flew to North Carolina ...

I need to sit down, my head hurts.
(Reply) (Thread)
[User Picture]
From:kinkyturtle
Date:March 26th, 2007 01:07 am (UTC)
(Link)
Y'see, this is what we in the "biz" call a mistake. People make them from time to time, and they don't always get caught. All I can suggest is, try drinking more water and maybe take a Tylenol or something.
(Reply) (Parent) (Thread)
[User Picture]
From:zorro456
Date:March 26th, 2007 02:01 am (UTC)
(Link)
Dr. Pepper causes Kidney Stones?
(Reply) (Thread)
[User Picture]
From:kinkyturtle
Date:March 26th, 2007 02:28 am (UTC)
(Link)
It does for me, yeah.
(Reply) (Parent) (Thread)
[User Picture]
From:zorro456
Date:March 26th, 2007 02:53 am (UTC)
(Link)
Have your doctor test you for Hyperuricemia.

I had orthopedic problems that turned out to be secondary to the main problem of Hyperuricemia.

If you have it there are lots of things you can do to fix it and drink Dr. Pepper again.
(Reply) (Parent) (Thread)
[User Picture]
From:kinkyturtle
Date:March 26th, 2007 08:53 am (UTC)
(Link)
My stones are made of calcium oxalate. Does hyperuricemia cause that?
(Reply) (Parent) (Thread)
[User Picture]
From:zorro456
Date:March 30th, 2007 05:02 am (UTC)
(Link)
No, Uric acid is a protein metabolite. Then again ask your doctor it is one of those diet/genetics type diseases.
(Reply) (Parent) (Thread)
[User Picture]
From:zorro456
Date:March 26th, 2007 04:27 am (UTC)
(Link)
The reason I suggest his is because Vitamin B-12 can cause it.
(Reply) (Parent) (Thread)
[User Picture]
From:deckardcanine
Date:March 26th, 2007 03:09 pm (UTC)
(Link)
That passenger leaning back... I don't know where in your diaries to look, so please tell me, is he made to look like the same guy from a previous trip?
(Reply) (Thread)
[User Picture]
From:kinkyturtle
Date:March 26th, 2007 09:06 pm (UTC)
(Link)
Nope, he's just meant to look like a villain, 'cos that's what he's acting like.
(Reply) (Parent) (Thread)
(Deleted comment)
[User Picture]
From:kinkyturtle
Date:March 27th, 2007 06:09 am (UTC)
(Link)
Well, I've only heard the one song.
(Reply) (Parent) (Thread)
(Deleted comment)